# SDR UALA2013031101438

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 45,313 hours, 9,703 cycles
- Engine: Pwa PW4077
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011401
- Part serial: 72
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE STAR CREW HAD GROUND PROX ADVISORY MSG ALONG WITH TERRAIN SYS STATUS MSG.  REPLACED CORE PROCESSOR MODULE GRAPHICS GEN.  LOADED SOFTWARE, OPS CHECK OKAY.
